Journal of Applied Mathematics and Physics

Vol.4 No.4(2016), Paper ID 65446, 5 pages

DOI:10.4236/jamp.2016.44069

 

Research on Double Cascade Control Algorithm for Self-Balancing Two-Wheeled Vehicle

 

Qingqing Zhang

 

College of Electrical & Information Engineering, Southwest University for Nationalities, Chengdu, China

 

Copyright © 2016 Qingqing Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Zhang, Q. (2016) Research on Double Cascade Control Algorithm for Self-Balancing Two-Wheeled Vehicle. Journal of Applied Mathematics and Physics, 4, 618-622. doi: 10.4236/jamp.2016.44069.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.